WIT Press


Variational Inequalities And Applications To A Continuum Model Of Transportation Network With Capacity Constraints

Price

Free (open access)

Paper DOI

10.2495/BE040081

Volume

37

Pages

6

Published

2004

Size

200 kb

Author(s)

G. Idone

Abstract

In this paper the author considers a continuum model of a transportation network in the presence of capacity constraints on the flow. The equilibrium conditions are expressed in terms of a Variational Inequality for which an existence theorem is enunciated. 1 Introduction Many equilibrium problems arising from various field of science may be expressed, under general conditions, in a unified way  BuLu = 0 Bu ≥ 0 u ∈ S (1) where B and L are suitable operators defined in a suitable class S. The kind of equilibrium described by the structure (1) is, in general, different from the one obtained by minimization of a cost functional or of an energy integral. Moreover, the structure (1) leads, in general, to a variational inequality on a conve

Keywords